# SDR HEEA075489

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 19,564 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Filter Element
- Part number: 205076034007
- Condition: Failed
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILTER BYPASS EXTENDED. REPLACED WITH SERVICEABLE PART.
